Alert archive / Tennessee / Frost Advisories in 2009
Frost Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 17, 2009, 3:59 AM CDT for 39 counties in Tennessee. It took effect at Oct 18, 2009, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2009, 3:59 AM CDT (08:59 UTC)
- In effect from
- Oct 18, 2009, 3:00 AM CDT
- Expired
- Oct 18, 2009, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 170859 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 359 AM CDT SAT OCT 17 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-171700- /O.NEW.KOHX.FR.Y.0002.091018T0800Z-091018T1300Z/ /O.NEW.KOHX.FZ.A.0003.091019T0800Z-091019T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 359 AM CDT SAT OCT 17 2009 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A HIGH PRESSURE AREA OVER THE CENTRAL PLAINS EARLY THIS MORNING WILL MOVE SLOWLY SOUTHEAST TODAY...AND THEN EAST INTO OUR REGION OVERNIGHT. CLOUDINESS IS EXPECTED TO DECREASE TONIGHT AND WINDS WILL BE LIGHT. THIS WILL RESULT IN AREAS OF FROST FORMING... ESPECIALLY IN LOW LYING AND SHELTERED AREAS. ON SUNDAY NIGHT...HIGH PRESSURE WILL BE LOCATED DIRECTLY OVER MIDDLE TENNESSEE. SKIES WILL BECOME CLEAR OVER WEST SECTIONS OF THE AREA AND MOSTLY CLEAR ELSEWHERE. THIS IN COMBINATION WITH LIGHT OR CALM WINDS MAY ALLOW TEMPERATURES TO DROP TO AROUND THE FREEZING MARK AT MOST LOCATIONS...AND POSSIBLY INTO THE UPPER 20S ON THE CUMBERLAND PLATEAU. FROST WILL ALSO BE WIDESPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD OBVIOUSLY BE BROUGHT INDOORS TONIGHT AND AGAIN SUNDAY NIGHT. && $$ STEIGERWALDT
5 follow-up statements
000 WWUS74 KOHX 171630 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1130 AM CDT SAT OCT 17 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-172130- /O.CON.KOHX.FR.Y.0002.091018T0800Z-091018T1300Z/ /O.CON.KOHX.FZ.A.0003.091019T0800Z-091019T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1130 AM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A HIGH PRESSURE AREA OVER THE CENTRAL PLAINS THIS MORNING WILL MOVE SLOWLY SOUTHEAST TODAY...AND THEN EAST INTO THE MISSISSIPPI VALLEY OVERNIGHT. CLOUDINESS IS EXPECTED TO DECREASE TONIGHT AND WINDS WILL BE LIGHT. THIS WILL RESULT IN AREAS OF FROST FORMING... ESPECIALLY IN LOW LYING AND SHELTERED AREAS. ON SUNDAY NIGHT...HIGH PRESSURE WILL BE LOCATED DIRECTLY OVER MIDDLE TENNESSEE. SKIES WILL BECOME CLEAR OVER WEST SECTIONS OF THE AREA AND MOSTLY CLEAR ELSEWHERE. THIS IN COMBINATION WITH LIGHT OR CALM WINDS MAY ALLOW TEMPERATURES TO DROP TO AROUND THE FREEZING MARK AT MOST LOCATIONS...AND POSSIBLY INTO THE UPPER 20S ON THE CUMBERLAND PLATEAU. FROST WILL ALSO BE WIDESPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD OBVIOUSLY BE BROUGHT INDOORS TONIGHT AND AGAIN SUNDAY NIGHT. && $$ JLM
000 WWUS74 KOHX 172025 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 325 PM CDT SAT OCT 17 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-180430- /O.CON.KOHX.FR.Y.0002.091018T0800Z-091018T1300Z/ /O.CON.KOHX.FZ.A.0003.091019T0800Z-091019T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 325 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A HIGH PRESSURE AREA OVER THE CENTRAL PLAINS THIS AFTERNOON WILL MOVE SLOWLY SOUTHEAST TONIGHT...AND THEN EAST INTO THE MISSISSIPPI VALLEY OVERNIGHT. CLOUDINESS IS EXPECTED TO DECREASE TONIGHT AND WINDS WILL BE LIGHT NORTHERLY. THIS WILL RESULT IN AREAS OF FROST FORMING...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. ON SUNDAY NIGHT...HIGH PRESSURE WILL BE LOCATED DIRECTLY OVER MIDDLE TENNESSEE. SKIES WILL BECOME CLEAR OVER WEST SECTIONS OF THE AREA AND MOSTLY CLEAR ELSEWHERE. THIS IN COMBINATION WITH LIGHT OR CALM WINDS MAY ALLOW TEMPERATURES TO DROP TO AROUND THE FREEZING MARK AT MOST LOCATIONS...AND POSSIBLY INTO THE UPPER 20S ON THE CUMBERLAND PLATEAU. FROST WILL ALSO BE WIDESPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD OBVIOUSLY BE BROUGHT INDOORS TONIGHT AND AGAIN SUNDAY NIGHT. && $$ JLM
000 WWUS74 KOHX 180426 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1126 PM CDT SAT OCT 17 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-181300- /O.CON.KOHX.FR.Y.0002.091018T0800Z-091018T1300Z/ /O.CON.KOHX.FZ.A.0003.091019T0800Z-091019T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1126 PM CDT SAT OCT 17 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. A HIGH PRESSURE AREA OVER THE MID MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST OVERNIGHT. CLOUDINESS OVER THE REGION EARLIER...HAS NOW DISSIPATED. WINDS WILL BE NEAR CALM OR LIGHT NORTHERLY OVERNIGHT. THIS WILL RESULT IN AREAS OF FROST FORMING...ESPECIALLY IN LOW LYING AND SHELTERED AREAS. ON SUNDAY NIGHT...HIGH PRESSURE WILL BE LOCATED DIRECTLY OVER MIDDLE TENNESSEE. SKIES WILL BECOME CLEAR OVER WEST SECTIONS OF THE AREA AND MOSTLY CLEAR ELSEWHERE. THIS IN COMBINATION WITH LIGHT OR CALM WINDS MAY ALLOW TEMPERATURES TO DROP TO AROUND THE FREEZING MARK AT MOST LOCATIONS...AND POSSIBLY INTO THE UPPER 20S ON THE CUMBERLAND PLATEAU. FROST WILL ALSO BE WIDESPREAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD OBVIOUSLY BE BROUGHT INDOORS TONIGHT AND AGAIN SUNDAY NIGHT. && $$ BOYD
000 WWUS74 KOHX 180833 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 333 AM CDT SUN OCT 18 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-181645- /O.UPG.KOHX.FZ.A.0003.091019T0800Z-091019T1400Z/ /O.NEW.KOHX.FZ.W.0003.091019T0500Z-091019T1400Z/ /O.CON.KOHX.FR.Y.0002.000000T0000Z-091018T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 333 AM CDT SUN OCT 18 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. UNUSUALLY COLD AIR WAS OVER MIDDLE TENNESSEE THIS SUNDAY MORNING. TEMPERATURES WERE IN THE LOW TO MID 30S WITH SCATTERED FROST...ESPECIALLY IN SHELTERED LOCATIONS. THE HIGH PRESSURE SYSTEM ASSOCIATED WITH THIS COLD AIR WILL MOVE FROM THE MISSISSIPPI VALLEY TO THE TENNESSEE VALLEY BY LATE TONIGHT. CLEAR SKIES AND CALM WINDS UNDER THE HIGH PRESSURE SYSTEM WILL ALLOW TEMPERATURES TO DROP EVEN MORE ON SUNDAY NIGHT. LOWS WILL DROP TO FREEZING OR BELOW FOR MANY LOCATIONS...ESPECIALLY LOW LYING AREAS AND ACROSS THE CUMBERLAND PLATEAU. TEMPERATURES MAY FALL AS LOW AS THE MID 20S IN SOME VALLEYS OF THE PLATEAU REGION. FROST WILL ALSO BE WIDESPREAD ACROSS THE MID STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ 13
000 WWUS74 KOHX 181303 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 803 AM CDT SUN OCT 18 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-182200- /O.EXP.KOHX.FR.Y.0002.000000T0000Z-091018T1300Z/ /O.CON.KOHX.FZ.W.0003.091019T0500Z-091019T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 803 AM CDT SUN OCT 18 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT MONDAY FOR ALL OF MIDDLE TENNESSEE. COLD HIGH PRESSURE WILL MOVE FROM THE MISSISSIPPI VALLEY TO THE TENNESSEE VALLEY BY LATE TONIGHT. CLEAR SKIES AND CALM WINDS UNDER THE HIGH PRESSURE SYSTEM WILL ALLOW TEMPERATURES TO DROP TO FREEZING OR BELOW FOR MANY LOCATIONS... ESPECIALLY LOW LYING AREAS AND ACROSS THE CUMBERLAND PLATEAU. TEMPERATURES MAY FALL AS LOW AS THE MID 20S IN SOME VALLEYS OF THE PLATEAU REGION. FROST WILL ALSO BE WIDESPREAD ACROSS THE MID STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. NEWSPAPERS OR BLANKETS CAN BE USED TO PROTECT SENSITIVE OUTDOOR PLANTS. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ 13
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 17, 3:35 AM CDT, 24 minutes earlier.
Area forecast discussion, Oct 17, 3:35 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 335 AM CDT SAT OCT 17 2009 .DISCUSSION... UPPER LEVEL TROUGH OVER AREA TODAY. BOTH NAM AND GFS FORECAST A COUPLE OF DISTURBANCES WITH ONLY WEAK 700-500MB DIFFERENTIAL VORTICITY ADVECTION...MOVING SE IN UPPER LEVEL NW FLOW ACROSS THE MID STATE. SO A CONTINUED CHANCE OF MEASURABLE PRECIP...BUT WILL KEEP POP A BIT UNDER MOS GUIDANCE AND HAVE POP AROUND 20 PCT. AS UPPER TROUGH SHIFTS A TAD E TONIGHT...SURFACE HIGH TO OUR W WILL INCH CLOSER TO MID STATE. CLOUDS WILL DECREASE SOME AND AFTER MIDNIGHT IT SHOULD BE PARTLY CLOUDY MOST AREAS...WITH THE LEAST CLOUDS ALONG THE TN RIVER. COLD 850 MB TEMPS AROUND -4C AND LIGHT WINDS WILL NECESSITATE ISSUING A FROST ADVISORY FOR ALL OF THE MID STATE FOR LATE TONIGHT. GENERALLY PARTLY CLOUDY SUN. WITH SURFACE HIGH OVER MID STATE SUN NIGHT...LIGHT OR CALM WINDS...SKIES CLEARING W AND BECOMING MOSTLY CLEAR E...IT APPEARS TO BE A GOOD CHANCE THAT A FREEZE WILL OCCUR IN MOST PLACES...ESPECIALLY LOW LYING AREAS. SO WILL ISSUE FREEZE WATCH FOR ALL OF MID STATE FOR LATE SUNDAY NIGHT. SUNNY SKIES AND A NICE WARMUP EXPECTED ON MON...WITH HIGH PRESSURE STILL PREVAILING ACROSS THE AREA. STARTING OUT NEAR FREEZING...HIGHS SHOULD WARM TO THE LOWER AND MIDDLE 60S MOST AREAS. BY MID WEEK...BOTH GFS...GFS ENSEMBLE AND ECMWF MODELS FORECAST SURFACE LOW PRESSURE DEVELOPING OVER LEE SIDE OF THE ROCKY MOUNTAINS IN THE CO..OK..NM AREA. IT WILL THEN STRENGTHEN AS IT MOVES SLOWLY ENE INTO THE CENTRAL PLAINS STATES...THEN NE INTO THE WESTERN GREAT LAKES AREA BY FRI. WITH SURFACE HIGH PRESSURE IN OUR REGION ONLY SHIFTING SLOWLY E DURING THIS TIME...ANY PRECIP ASSOCIATED WITH A COLD FRONT FROM THAT LOW PRESSURE SYSTEM WILL HOLD OFF UNTIL WED NIGHT AT THE EARLIEST. TEMPERATURE-WISE...HAVE GONE A TAD LOWER THAN MAV MOS THROUGH FIRST FEW PERIODS OF FORECAST. IN LATER PORTIONS HAVE FAVORED HPC TEMPERATURE GUIDANCE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 48 36 56 34 / 20 10 0 0 CLARKSVILLE 51 33 56 33 / 20 10 0 0 CROSSVILLE 43 32 48 27 / 20 10 0 0 COLUMBIA 50 35 57 34 / 20 10 0 0 LAWRENCEBURG 50 34 57 33 / 20 10 0 0 WAVERLY 50 33 57 33 / 20 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM CDT SUNDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && STEIGERWALDT
Hazardous weather outlook, Oct 16, 5:44 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 544 AM CDT FRI OCT 16 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-171100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 544 AM CDT FRI OCT 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY COLD HIGH PRESSURE WILL MOVE INTO THE REGION. SCATTERED FROST WILL BE POSSIBLE EARLY SUNDAY MORNING. FROST IS LIKELY ACROSS THE AREA SUNDAY NIGHT INTO MONDAY MORNING...AND SOME LOCATIONS COULD FALL BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:59 AM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
Nearby
Frost Advisories in Tennessee, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.